# SDR AALA202206282576

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 79,373 hours, 31,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3105
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 52,446 hours, 32,319 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS, FORWARD ENTRY AND GALLEY DOOR EMERGENCY LIGHTS INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
